# SDR SIMA20170125005

- Difficulty date: January 25, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 16,724 hours, 11,468 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R3170712
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CRACKED ON PREVIOUS SKIN REPAIR  REPAIRED  IAW SRM 52-11-04.
